# SDR 7C7A201503050015

- Difficulty date: March 4, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 33,776 hours, 36,154 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 51608003
- Part serial: 670
- Condition: Defective
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT,  THE RT AC BUSS FAILED. CAUTION LIGHTS RT AC, RT TRU, RT ELEVATOR HORN HEAT AND RIGHT STALL WARNING ILLUMINATED.  REMOVED AND REPLACED NR 2 ENGINE GCU PERFORMED OPS CHECK OF SYSTEM IAW MM 24-21-01 OPS CHECKED GOOD,  OK FOR SERVICE.
